Síguenos en Twitter     Síguenos en Facebook     Síguenos en YouTube     Siguenos en Linkedin     Correo Grupsagessa     Gmail     Dropbox     Instagram     Google Drive     StumbleUpon     StumbleUpon     StumbleUpon     StumbleUpon     StumbleUpon     StumbleUpon     StumbleUpon     StumbleUpon

SOBRE EL AUTOR **

My photo
FACP. Colegio de médicos de Tarragona Nº 4305520 / fgcapriles@gmail.com

WORLD EMERGENCY MEDICINE SOCIETIES & RELATED

Search

Content:

Sunday, June 27, 2021

Ihnalant Induced Dysrhythmias

ALiEM - June 26, 2021 - By: Bryan D. Hayes and Mike O'Brien
„Bottom Line
  • Patients presenting to the ED with cardiopulmonary manifestations of inhalant use should have routine electrolytes and an ECG to assess cardiac status
  • A quiet environment is important to decrease stimulation and minimize catecholamine surges
  • For both stable and non-perfusing dysrhythmias, propranolol or esmolol are reasonable choices to counteract the catecholamine effects, in addition to standard care
    • Consider avoiding epinephrine and other catecholamines unless necessary, as they may worsen the dysrhythmia“